# SDR UALA2009091402889

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,180 hours, 9,633 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 203
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON GROUND TWICE.  REPLACED APU BATTERY AND CHARGER, APU OP CHECKS OKAY.
